A

  • Adnan, Muhammad Positivity of Integrals for Higher Order $ abla-$Convex and Completely Monotonic Functions [Volume 19, Issue 1, 2022, Pages 119-137]

B

  • Benaissa, Bouharket New Integral Inequalities Relating to a General Integral Operators Through Monotone Functions [Volume 19, Issue 1, 2022, Pages 41-56]

D

  • Debnath, Pradip Some Results on Cesàro summability in Intuitionistic Fuzzy $n$-normed linear Spaces [Volume 19, Issue 1, 2022, Pages 77-87]

  • Dinda, Bivas An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

G

  • Ghosh, Santanu Kumar An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

I

  • Igbokwe, Donatus Ikechi A New Three-Step Mixed-Type Implicit Iterative Scheme with Errors for Common Fixed Points of Nonexpansive and Uniformly $L$--Lipschitzian Asymptotically Generalized $Phi$-Hemicontractive Mappings [Volume 19, Issue 1, 2022, Pages 15-40]

J

  • Janfada, Alireza L$_p$-C$^*$-Semi-Inner Product Spaces [Volume 19, Issue 1, 2022, Pages 101-117]

K

  • Khalili, Zakiye L$_p$-C$^*$-Semi-Inner Product Spaces [Volume 19, Issue 1, 2022, Pages 101-117]

  • Khan, Asif Raza Positivity of Integrals for Higher Order $ abla-$Convex and Completely Monotonic Functions [Volume 19, Issue 1, 2022, Pages 119-137]

M

  • Mehmood, Faraz Positivity of Integrals for Higher Order $ abla-$Convex and Completely Monotonic Functions [Volume 19, Issue 1, 2022, Pages 119-137]

  • Miri, Mohammad Reza L$_p$-C$^*$-Semi-Inner Product Spaces [Volume 19, Issue 1, 2022, Pages 101-117]

  • Mohsenialhosseini, Seyed Ali Mohammad The Operators' Theorems on Fuzzy Topological Spaces [Volume 19, Issue 1, 2022, Pages 57-76]

N

  • Niazi, Mohsen L$_p$-C$^*$-Semi-Inner Product Spaces [Volume 19, Issue 1, 2022, Pages 101-117]

O

  • Ofem, Austine Efut A New Three-Step Mixed-Type Implicit Iterative Scheme with Errors for Common Fixed Points of Nonexpansive and Uniformly $L$--Lipschitzian Asymptotically Generalized $Phi$-Hemicontractive Mappings [Volume 19, Issue 1, 2022, Pages 15-40]

S

  • Saedi Goraghani, Hadi The Operators' Theorems on Fuzzy Topological Spaces [Volume 19, Issue 1, 2022, Pages 57-76]

  • Saheli, Morteza The Operators' Theorems on Fuzzy Topological Spaces [Volume 19, Issue 1, 2022, Pages 57-76]

  • Samanta, Tapas Kumar An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

  • Senouci, Abdelkader New Integral Inequalities Relating to a General Integral Operators Through Monotone Functions [Volume 19, Issue 1, 2022, Pages 41-56]

  • Shahbaz, Leila Categorical Properties of Down Closed Embeddings [Volume 19, Issue 1, 2022, Pages 89-99]